×

zbMATH — the first resource for mathematics

Stable periodic solution of a discrete periodic Lotka-Volterra competition system with a feedback control. (English) Zbl 1106.39003
This paper is concerned with a discrete Lotka-Volterra competition system with feedback control. The persistence of the system is proved. Then the case of periodic coefficients is considered by the persistence result and some sufficient conditions are given to establish the existence and stability of the periodic solution. To illustrate the result in this paper, an example is given in the end of this paper.

MSC:
39A11 Stability of difference equations (MSC2000)
39A12 Discrete version of topics in analysis
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hassell, M.P.; Comins, H.N., Discrete time models for two-species competition, Theoret. populat. biol., 99, 202-221, (1976) · Zbl 0338.92020
[2] Jiang, H.; Rogers, T.D., The discrete dynamics of symmetric competition in the plane, J. math. biol., 25, 573-596, (1987) · Zbl 0668.92011
[3] Lu, Z.; Wang, W., Permanence and global attractivity for lotka – volterra difference systems, J. math. biol., 39, 269-282, (1999) · Zbl 0945.92022
[4] Rogers, T.D., Chaos in systems in population biology, (), 91-146
[5] Saito, Y.; Ma, W.; Hara, T., A necessary and sufficient condition for permanence of a lotka – volterra discrete system with delays, J. math. anal. appl., 256, 162-174, (2001) · Zbl 0976.92031
[6] Cao, Y.; Gard, T.C., Extinction in predator-prey models with time delays, Math. biosci., 118, 197-210, (1993) · Zbl 0806.92015
[7] Chen, L.S.; Lu, Z.Y.; Wang, W.D., The effect of delays on the permanence for lotka – volterra systems, Appl. math. lett., 8, 71-73, (1995) · Zbl 0833.34071
[8] Freedman, H.I.; Ruan, S.G., Uniform persistence in functional differential equations, J. different. equat., 115, 173-192, (1995) · Zbl 0814.34064
[9] Hofbauer, J.; Sigmund, K., The theory of evolution and dynamical systems, (1988), Cambridge University Press Cambridge
[10] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press Boston · Zbl 0777.34002
[11] Lu, Z.Y.; Takeuchi, Y., Permanence and global attractivity for competitive lotka – volterra systems with delay, Nonlinear anal., 22, 847-856, (1994) · Zbl 0809.92025
[12] Takeuchi, Y., Global dynamical properties of lotka – volterra systems, (1996), World Scientific River Edge, NJ · Zbl 0844.34006
[13] Wang, W.; Ma, Z., Harmless delays for uniform persistence, J. math. anal. appl., 158, 256-268, (1991) · Zbl 0731.34085
[14] Hofbauer, J.; Hutson, V.; Jansen, W., Coexistence for systems governed by difference equations of lotka – volterra type, J. math. biol., 125, 553-570, (1987) · Zbl 0638.92019
[15] Hutson, V.; Moran, W., Persistence of species obeying difference equations, J. math. biol., 15, 203-213, (1982) · Zbl 0495.92015
[16] Chen, Yuming; Zhou, Zhan, Stable periodic solution of a discrete periodic lotka – volterra competition system, J. math. anal. appl., 277, 358-366, (2003) · Zbl 1019.39004
[17] Huo, H.F.; Li, W.T., Positive periodic solutions of a class of delay differential system with feedback control, Appl. math. comput., 148, 35-46, (2004) · Zbl 1057.34093
[18] Golpalsamy, K.; Weng, P., Feedback regulation of logistic growth, J. maths. math. sci., 16, 177-192, (1993) · Zbl 0765.34058
[19] Weng, P.X., Global attractivity in a periodic competition system with feedback controls, Acta appl. math., 12, 11-21, (1996), (in Chinese) · Zbl 0859.34061
[20] Weng, P.X., Existence and global stability of positive periodic solution of periodic integro-differential systems with feedback controls, Comput. math. appl., 40, 747-759, (2000) · Zbl 0962.45003
[21] Xiao, Y.N.; Tang, S.Y.; Chen, J.F., Permanence and periodic solution in a competition system with feedback controls, Math. comput. modell., 27, 33-37, (1998) · Zbl 0896.92032
[22] Yang, F.; Jiang, D.Q., Existence and global attractivity of positive periodic solution of a logistic growth system with feedback control and deviating arguments, Ann. different. equat., 1, 4, 337-384, (2001) · Zbl 1004.34030
[23] Chen, F.D.; Lin, F.X.; Chen, X.X., Sufficient conditions for the existence of positive periodic solutions of a class of neutral delay models with feedback control, Appl. math. comput., 15, 1, 45-68, (2004) · Zbl 1096.93017
[24] X.X. Chen, F.D. Chen, Almost periodic solutions of a delay population equation with feedback control, Nonlinear Real World Appl., Ser. B, in press. · Zbl 1128.34045
[25] Wang, W.; Mulone, G.; Salemi, F.; Salone, V., Global stability of discrete population models with time delays and fluctuating environment, J. math. anal. appl., 264, 147C167, (2001) · Zbl 1006.92025
[26] X.X. Chen, F.D. Chen, Periodicity and stability of a discrete time periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments, Soochow J. Math., in press. · Zbl 1134.93023
[27] X.X. Chen, Almost periodic solutions of a nonlinear delay population equation with feedback control, Nonlinear Real World Appl., Ser. B, in press.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.